MathSciNet Relay Station
MathSciNet bibliographic data
MR309129 (46 #8240) 57D45
Ronga, F. Le calcul des classes duales aux singularités de Boardman d'ordre deux. (French) Comment. Math. Helv. 47 (1972), 15–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement